Free Access
Issue
ESAIM: PS
Volume 7, March 2003
Page(s) 313 - 328
DOI https://doi.org/10.1051/ps:2003014
Published online 15 May 2003
  1. D.B. Belomestny, To the problem of reconstructing the distribution of summands by the distribution of their sum. Theory Probab. Appl. 46 (2001).
  2. M. Krein, Sur le problème du prolongement des fonctions hermitiennes positives et continues. (French) C. R. (Doklady) Acad. Sci. URSS (N.S.) 26 (1940) 17-22.
  3. T. Kawata, Fourier analysis in probability theory. Academic Press, New York and London (1972).
  4. B.Ja. Levin, Distribution of zeros of entire functions. American Mathematical Society, Providence, R.I. (1964) viii+493 pp.
  5. Yu.V. Linnik, Linear forms and statistical criteria. I, II. (Russian) Ukrain. Mat. Zurnal 5 (1953) 207-243, 247-290.
  6. I. Marcinkiewicz, Sur une propriété de la loi de Gauss. Mat. Z. 44 (1938) 622-638.
  7. V.V. Petrov, Limit theorems of probability theory. Sequences of independent random variables. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, Oxford Stud. Probab. 4 (1995) xii+292 pp.
  8. A.V. Prohorov and N.G. Ushakov, On the problem of reconstructing the distribution of summands by the distribution of their sum. Theory Probab. Appl. 46 (2001).
  9. N.G. Ushakov, Selected topics in Characteristic functions. VSP, Utrecht and Tokyo (1999).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.